My son got his 4 month shots

Maria - posted on 03/11/2013 ( 2 moms have responded )

3

0

0

Hi, my son got his 4 month shots a week ago tomorrow, and he's been very irritable since like, 2 days after he got the shots. I have read that it takes up to 14 days for the shots to leave the system and I've also read that 6 days is too long. It's mostly affecting his sleeping, he's still eating well. But his naps are cut short cause he starts to cry, only wants to be held. At night time, he was sleeping a whole 7 hours or more, now he sleeps 4 or 5 before waking up and just wants to fall back asleep on me after some food. He was eating less than normal the first couple days after, but now he's back to normal eating. But it could also be that he's teething. Today he was chomping away on his burp cloth. Could it be a combo of the two?

MOST HELPFUL POSTS

~♥Little Miss - posted on 03/11/2013

21,273

9

3058

Call his doctor if you are concerned. He could certainly be teething, and it could be a coincidence that he just got his shots. if anything, you can do one shot per visit. Sometimes all at once is to much for their little bodies. If he is running a fever, you should be able to give him ibuprofen, but of course ask your doctor first.

This conversation has been closed to further comments

2 Comments

View replies by

Maria - posted on 03/22/2013

3

0

0

Thank you!! I ended up not calling his dr cause he was totally fine and back to normal. I think it was just a reaction to the shot. That's how my nephew was too after his.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms